# SDR 2008UALA03170

- Difficulty date: June 3, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,715 hours, 32,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Rt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MID FLAP L/E SPAR DAMAGED.  FOUND RT MID FLAP L/E SPAR DAMAGED.  CONNECTING LINKAGE FOR EXHAUST GATE CAME LOOSE AND DAMAGED CUTOUT SECTION THAT ROD GOES THROUGH.  REMOVED FLAP.  INSTALLED NEW MID FLAP.  FLAP ASSY INSTALLED.  TEST FLT OKAY.
